MathSciNet Relay Station
MathSciNet bibliographic data
MR1850584 60G10 (60G51)
van Harn, K.; Steutel, F. W. Stationarity of delayed subordinators. Stoch. Models 17 (2001), no. 3, 369–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement